Keywords = boundedness
New qualitative results to delay integro-differential equations

Volume 13, Issue 2, July 2022, Pages 1131-1141

Osman Tunç

Hilbert matrix operator on Zygmund spaces

Volume 13, Issue 2, July 2022, Pages 1585-1589

Ayyoub Manavi; Mostafa Hassanlou

Dynamics of a system of higher order difference equations with a period-two coefficient

Volume 13, Issue 2, July 2022, Pages 2043-2058

Sihem Oudina; Mohamed Amine Kerker; Abdelouahab Salmi

Asymptotic behavior of a system of two difference equations of exponential form

Volume 7, Issue 2, June 2016, Pages 319-329

Mai Nam Phong; Vu Van Khuong

On the nature of solutions of the difference equation $\mathbf{x_{n+1}=x_{n}x_{n-3}-1}$

Volume 2, Issue 2, June 2011, Pages 24-43

C. M. Kent; W. Kosmala

Bilinear Fourier integral operator and its boundedness

Volume 2, Issue 1, January 2011, Pages 97-102

M. Alimohammady; F. Fattahi